Claritin and Advil cold and sinus together

allergy medication, over the counter

Can I take claritin and advil cold and sinus together?  Can you mix ibuprofen and Claritin®[loratadine]?

The medications are safe to use together.  The Claritin® is a non-drowsy antihistamine [active ingredient loratadine] and Advil Cold and Sinus® is a combination product of ibuprofen and pseudoephedrine.  The ibuprofen reduces inflammation and the pseudoephedrine[PSE] is a decongestant.


Just be sure the medications are safe for you.  The ibuprofen should be used with caution for people with stomach or hear problems and PSE can raise heart rate and blood pressure – plus it may cause sleeping problems when taken near bedtime.

Ask your doctor or pharmacist if you are unsure if it is safe for you to use these medication.  And, feel free to ask me any questions about medications.

Comment Below! Because we’d like to hear your experience or further questions

Disclaimer

The pharmaceutical information on this site is provided as an information resource only, and is not to be used or relied on for any diagnostic or treatment purposes. This information is not intended to be patient education and should not be used as a substitute for professional diagnosis and treatment.
0 comments… add one

Leave a Comment